Advertisement

Degenerate riemannian structures on certain G-structures

  • 19 Accesses

  • 1 Citations

Summary

We consider a Gr-structure defined by a linear operator J and a riemannian metric G. We introduce the compatibility condition JG=0 and obtain a degenerate riemannian structure. We define special bases and linear connections on the structure and obtain a characterization of these connections in terms of J and G. Finally we obtain a characterization of these structures in terms of the holonomy groups of the linear connections.

References

  1. [1]

    J. Lehmann-Lejeune,Sur l’integrabilité de certain G-structures, C. R. Acad. Sc. Paris, t. 258, pp. 5326–5329, 1964.

  2. [2]

    H. A. Eliopoulos,On the connections and the holonomy group of certain G-structures, To be published in the Annali di Matematica Pura eh Applicata.

  3. [3]

    —— ——,On the general theory of differentiable manifolds with almost tangent structures, Canad. Math. Bull. vol. 8, no. 6, (1965), pp. 721–748.

  4. [4]

    —— ——,Euclidean structures compatible with almost tangent structures, Bull. Acad. Royale de Belgique, T. L., 10 (1964), pp. 1174–1182.

  5. [5]

    -- --,Some properties of differentiables tructures defined by nilpotent operators of degree r., Bull. Soc. Math. de Grece. t. 7, Fasc. 1, (19 6), pp. 81–94.

  6. [6]

    -- --,Structures riemanniennes dégénérées sur les variétés r-tangentes, To be published in the Bulletin de l’Academie Royale de Belgique.

  7. [7]

    A. Lichnerowicz,Théorie globale des connexions et des groupes d’holonomie, Edizioni Cremonese, Roma, (1962).

  8. [8]

    J. Dieudonné,Sur les groupes classiques, Hermann, (1958).

Download references

Author information

Additional information

This research was carried out under the suggestion and guidance of ProfessorH. A. Eliopoulus of the University of Windsor. The author was supported by a National Research Council of Canada award.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Closs, M.P. Degenerate riemannian structures on certain G-structures. Annali di Matematica 78, 187–195 (1968) doi:10.1007/BF02415115

Download citation

Keywords

  • Linear Operator
  • Compatibility Condition
  • Special Basis
  • Holonomy Group
  • Linear Connection